# SDR UIEA2024071400666

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB OTBD TE AFT WEDGE FWD CHANNEL OTBD UPPER FLANGE, 1EA FASTENER HOLE CRACKED.  WEDGE FWD CHANNEL REPLACED AS PER RI-55-10-6987 REV.A. NO FURTHER DEFECTS NOTED.
